The commercials are on every football game, giving a name to a long-time struggle for many men. Low-T was unheard of for decades, but now is coming closer and closer to being a household term, just as happened with ED after Viagra became heavily advertised. For many red-blooded American males, the only option they see for dealing with diminished testosterone is to go on a supplement or take one of the medications they see advertised every Saturday and Sunday.
As these drugs and supplements have become more common, more and more men have gone to the doctor or the emergency room and discovered they are suffering from blood clots. Even more startling, more and more men taking these pills began to suffer heart attacks. A study was finally undertaken, and it revealed that those taking testosterone supplements were three times more likely to suffer from heart attacks.
The Food and Drug Administration (FDA) is finally intervening, requesting that the manufacturers place a warning on each of their products regarding the risk of blood clots and heart disease. Unfortunately a warning label is often not enough, especially when it seems like every item on the shelves has some warning or another, leading many to blow such warnings off. More attention should be paid to this major potential danger. If you or someone you love has taken testosterone supplements, be sure you:
- Inform your doctor of the all the supplements you are taking, including dosage and frequency.
- Discuss the FDA’s new position with your doctor, asking him or her to help you research the subject and determine if anything you’ve taken has increased your cardiovascular danger.
- Get checked out for cardiovascular disease or other risk indicators for heart attack or blood clots.
For too many men, the harm is sadly already done, and long-term damage to their heart or cardiovascular system has already occurred. If you or someone you love has suffered a heart attack or blood clot after being on testosterone supplements, ask a qualified attorney to help you and your doctor determine whether these supplements contributed to your health issues.